# SDR COMA0360513

- Difficulty date: November 27, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 5,528 hours, 5,185 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Part serial: 1391AB
- Condition: Failed
- Location: T/E Flap
- Part time: 8,913 hours, 8,790 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5768 DURING DESCENT TO ERI RECEIVED A FLAP FAIL CAUTION MESSAGE AT TWO DEGREES FLAP POSITION.  REPLACED THE RIGHT NR 2 INBOARD FLAP ACTUATOR.
